Jump to content
Acne.org

BrayanGonza199

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

1 Neutral

About BrayanGonza199

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. BrayanGonza199

    ¡Primer dia!.

    Bueno, y este creo que será el inicio de mi viaje, comentaré suavemente, soy un chico de 19 años, sufrí problemas de acné desde hace 2 años, vivo en Colombia, controlo mi tiempo de vida con ayuda de "Retin-a" "Lo que no quiero usar y volveré a ser el acné, ni un poco más de 2 meses que volveré a utilizar, pero ya no me funciona como antes, la verdad lo único que cambiaré el limpiador". ¿Qué es esto? ¿Qué es lo que me gusta? ¿Qué es esto? : -Rutina en la mañana. -Lavarme la cara con un
  2. Thank you for your answer, I will investigate about the product you said, and its active components, since I live in Colombia and I have a hard time getting it, I will also talk to my doctor about the active components, nice night!
  3. Hello! I really can not help you with the scars, I am not an expert, I tell you, I am an 18 year old boy suffering from hormonal acne, watching your publication note that you eliminated yours with dietary supplements, could you do it? great favor to tell me what supplements you took, thank you very much and I know what better. <3
  4. Hello my name is bryan I am a boy from Colombia who for 6 or 7 months padesco acne, at first it was mild but after using Oxy10 without knowing it use it or anything this I irritated the skin too and began to get acne all over the face, in Parts of the face where I never had, today January 2017 I have a moderate acne after using Nixoderm and wash with an oxy soap that did not help me at all, well I really do not know why I started to get acne, since my Skin in the middle of last year was perfect
  5. BrayanGonza199

    My progress so far.. Pics included

    Try to remember that to change in your routine, stress is often stronger than the medication for acne, think of what has been doing wrong, what changes made in your life, do not irritate the skin as this causes acne, not Touch your face hard
  6. BrayanGonza199

    My progress so far.. Pics included

    How long have you been in the regime?
  7. BrayanGonza199

    Should I see a different dermatologist?

    The use of Accutane has many side effects, if your acne is not the grave It is NOT recommended to use this drug however if the doctor RECIPES this drug in Moderate quantities Has to have some reason
×